hi, i was put on aripiprazole 20mg and olanzapine 10 mg for 6 weeks to help with the voices. I was previously on olanzapine 10mg before and I had no problems ejaculating sperm or orgasming and had a good sex drive. Now i cant do anything and literally nothing comes out. Funny enough it was the voices who said that they where going to do this through mind control while i was on the aripiprazole - but this cant be possible right? I am now back on 10 mg of olanzapine but the problem still occurs. Have you had similar experiences where your sex drive has come back and how long did it take? thanks
It sounds like it’s the side effect of one of the medications. I also have sexual dysfunction and am impotent and don’t have any desire for sex or even to masturbate. All medications have side effects but you just have to learn to deal with it. Sometimes the side effects go away with time but to me stability of the mind is more important right now than being able to masturbate and have sex. I’ve learned to just accept it and realize that it’s not going to be perfect because if it’s not this side effect than it could be something else. Hang in there and good luck!!!
You could try switching meds.